# SDR DXTA200702002

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,775 hours, 4,977 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3417 · Air Data Computer
- Part: Acm
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5 MINUTES BEFORE LANDING CABIN SMELLED OF SMOKE AFTER LANDING, SWITCHED CAB PAC SWITCH TO OFF AND SMOKE DISAPPEARED.  NO DIVERT.  FOUND FWD ACM SEIZED. R & R FWD ACM, OPS CHECKS GOOD. I/A/W 750 MM 21-51-00.
